# SDR ABXA010211

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 52,322 hours, 47,243 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: 5956574177
- Condition: Loose
- Location: Cockpit Door
- Part time: 52,322 hours, 47,243 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT DOOR WAS HARD TO CLOSE AND THE LATCH JAMS IN THE CLOSED POSITION.  MAINTENANCE INSPECTED AND FOUND THE UPPER DOOR TRACK LOOSE.  THE DOOR TRACK WAS TIGHTENED AS REQUIRED IAW DC-9 MM.
